On the completeness of root functions of Sturm-Liouville problems for the Lame system in weighted spaces

Описание

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1002/zamm.201300303

Ключевые слова: Sturm-Liouville problem, non-coercive problems, the Lame system, root functions

Аннотация: We consider three Sturm-Liouville boundary value problems (two of them are coercive and the other one is not) in a bounded Lipschitz domain for a perturbed Lame operator with boundary conditions of Robin type. We prove that the problems are Fredholm in suitable weighted Sobolev type spaces. Conditions, providing the completeness ofПоказать полностьюroot functions related to the boundary value problems, are described. (C) 2014 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim

Ссылки на полный текст

Издание

Журнал: ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK

Выпуск журнала: Vol. 95, Is. 11

Номера страниц: 1202-1214

ISSN журнала: 00442267

Место издания: WEINHEIM

Издатель: WILEY-V C H VERLAG GMBH

Авторы

Вхождение в базы данных